Non-solvability of the tangential ∂̅-system in manifolds with constant Levi rank

Volume 74 / 2000

Giuseppe Zampieri Annales Polonici Mathematici 74 (2000), 291-296 DOI: 10.4064/ap-74-1-291-296


Let M be a real-analytic submanifold of $ℂ^n$ whose "microlocal" Levi form has constant rank $s^{+}_{M} + s^{-}_{M}$ in a neighborhood of a prescribed conormal. Then local non-solvability of the tangential ∂̅-system is proved for forms of degrees $s^{-}_{M}$, $s^{+}_{M}$ (and 0).  This phenomenon is known in the literature as "absence of the Poincaré Lemma" and was already proved in case the Levi form is non-degenerate (i.e. $s^{-}_{M} + s^{+}_{M} = n - codim M$). We owe its proof to [2] and [1] in the case of a hypersurface and of a higher-codimensional submanifold respectively. The idea of our proof, which relies on the microlocal theory of sheaves of [3], is new.


  • Giuseppe Zampieri

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image